# SDR AALA202112015620

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737*
- Aircraft serial: 33323
- Aircraft time: 23,947 hours, 9,302 cycles
- Engine: CFM567B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27EG05
- Part serial: 658334
- Condition: Fod
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BIRD STRIKE ON TAKEOFF, RIGHT SIDE OF AIRCRAFT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCO WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION TASK CARD 08L00005056.AND NO DAMAGE WAS NOTED. HOWEVER MAINTENANCE DID FIND AN INDICATION OF A BIRD IN THE #2 ENGINE  AND A BORESCOPE INSPECTION WILL NEED TO BE ACCOMPLISHED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
